MathSciNet Relay Station
MathSciNet bibliographic data
MR2607231 92D30 (37N25 39A28)
Li, Li; Sun, Gui-Quan; Jin, Zhen Bifurcation and chaos in an epidemic model with nonlinear incidence rates. Appl. Math. Comput. 216 (2010), no. 4, 1226–1234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement